# SDR 08FDEA03681

- Difficulty date: September 1, 2008
- Submitted: September 4, 2008
- Operation: Air carrier
- Aircraft: N450FE
- Make and model: Airbus A310-222
- Aircraft serial: 162
- Aircraft time: 39,160 hours, 27,998 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Support
- Condition: Broken
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE NOSE COWL ANTI-ICE PICCOLO TUBE SUPPORT LINKS AT THE 7; 12 & 2 O'CLOCK POSITIONS ARE BROKEN & DISCONNECTED.  (TOTAL 8 LINKS)  REMOVED & REPLACED THE NR 1 ENGINE NOSE COWL IAW AMM 71-11-00-4.
